MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 100MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 100MM; SCREW, FIXATION, BONE
Model Number 214.900
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is not available for reporting.Date of event: date of postoperative screw breakage is unknown.Additional device product code: ktt initial implant date is unknown.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a revision surgery was performed on (b)(6) 2018.The patient was initially implanted with four (4) 4.5 mm self-tapping cortex screws on an unknown date.Two (2) screws out of the four (4) screws broke postoperatively due to a nonunion of pelvis osteotomy.The surgeon removed all the four screws and put in new screws and plates.There is no information provided regarding the status of the patient and the procedure.Concomitant device (s) reported: 4.5mm cortex screw self-tapping 100mm (part # 214.900, lot # unknown, qty 2).This is report 2 of 2 for complaint (b)(4).

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 100MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7339135
Report Number2939274-2018-51057
Device Sequence Number187801
Product Code HWC
UDI-Device Identifier10886982154910
UDI-Public(01)10886982154910(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214.900
Device Catalogue Number214.900
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;